Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from Leukemia, undergone mild chemo, radiotherapy, taking medications, legs swollen. Reason and cure?

Hello Doctor,
My father is suffereing from Leukemia. It has been 3 years now, he has undergone mild chemo, radiotherapy and is taking medications/drugs whenever he has any complaints. But now his legs are swollen. Can you please us by letting us know what is the cause for this and how it can be treated?

Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Swelling of legs can be due to many reasons. This may be due to cardiac causes, hepatic causes and also from renal causes. So the detail of treatment history should be taken. and some routine investigation to be done to get some idea . Serum protein to be assessed. You should better consult an inter medicine specialist.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor